# SDR DL767000915

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 55,365 hours, 26,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 28392
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY CEILING LIGHT AT ROW 13 TO FWD ENTRY DOOR INOP.  REPLACED BATTERY PACK, OPS NORMAL.
